# SDR AALA20120515015

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 100,409 hours, 16,644 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT JFK-PAP.  CREW REPORTED FLIGHT DIRECTOR FAILED, FOLLOWED BY FAILURE OF AUTO THROTTLES AND VERTICAL NAVIGATION.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED MODE CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
